# SDR RAIA9912001

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Engine: Garrtt TPE33114HR
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 310430712
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

6113 - BOS - RIGHT OIL CONTAM LIGHT ON.  MAINTENANCE REPLACED GEAR BOX FOR RIGHT ENGINE.
